# SDR CHQA201100374

- Difficulty date: September 15, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 26,902 hours, 25,397 cycles
- Engine: Allsn AE3007A
- Engine time: 16,961 hours, 19,535 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 8271013
- Part serial: 00066
- Condition: Intermittent
- Location: Cockpit
- Part time: 16,153 hours, 16,874 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT UPON DEPARTURE, WHEN THE LANDING GEAR LEVER WAS RAISED, COMMANDING GEAR RETRACTION, THAT THE LANDING GEAR STAYED DOWN.  THE LANDING GEAR INDICATIONS TURNED RED.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK.  AFTER WIGGLING THE LANDING GEAR LEVER, THE LANDING GEAR RETRACTED AS NORMAL AND THE LANDING GEAR LEVER DID NOT NEED CYCLED.  THE FLIGHT CONTINUED AS NORMAL AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR CONTROL LEVER.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
